# SDR 95ZZZX6572

- Difficulty date: November 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N67322
- Make and model: Cessna 152
- Aircraft serial: 15285274
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 211CC
- Condition: Shaft Sheared
- Location: Vacuum System
- Part time: 18 hours
- Component: Airborne
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED A RAPCO RE-BUILT VACUUM PUMP.  CLEANED ALL LINES AND CHANGED BOTH FILTERS.  PUMP FAILED AFTER 18 HOURS TIME IN SERVICE.  FAILURE WAS DUE TO DRIVESHAFT SHEARING.
